# SDR 96FDEA01595

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 652083289
- Condition: Corrosion
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0180 - 001, CORROSION (C53-113-01, -2) ON LOWER CHORD OF FLOORBEAM AT BS 1010 LBL 1 TO LBL 43 WL 200 AT NUTPLATE HOLES.  *S/D*  B/S 1010 LBL 1 TO LBL  43 WL 200 REPAIRED LOWER CHORD OF FLOORBEAM PER FEDEX SRM 53-10-8 FIG 8.
